# SDR SWAA2021081294932

- Difficulty date: July 16, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 46,361 hours, 27,729 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET ON R/H WING LOWER T/E SKIN AT RSS 112 CRACKED. ; / [01] REMOVED AND REPLACED BRACKET PER SRM 51-40-02.
